Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I got transparent super sticky semen

I have masturbated so long last night and a transparent with some whitish semen came out... I mean you can see the border of the white and transparent semen.... When i woke up, i that my penis' skin was swollen on the right side... i took in ANTI HISTAMINE thinking that it is just an allergic reaction... After 3 hours, when i peed, i saw that the swelling was gone but the skin is like \
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  702
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Why do you force yourself when you do not have strong enough desire to masturbate till ejaculation? Often when you are masturbating, you would realize that you are not in a strong mood. You would do well to quit for that day and try some other day when you have strong urge. Trying too hard to ejaculate by rocking, manipulating, squeezing the penis would only hurt it - the way it did in your case, last night. Listening to what your body says and following it is a good idea.
Answered: Mon, 8 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor